# SDR SWAA052302

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 64,677 hours, 62,272 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Part number: 6935371
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND VERTICAL BEAM WEB CORRODED BETWEEN BS 767 TO BS 787, STR 25R TO STR 26R.  REMOVED AND REPLACED WEB SECTION PER SRM.
